Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF OPTIMIZATION   APRIL 2009 , Volume 1 , Number 1; Page(s) 57 To 75.
 
Paper: 

SOLUTION OF FUZZY DIFFERENTIAL EQUATIONS UNDER GENERALIZED DIFFERENTIABILITY BY ADOMIAN DECOMPOSITION METHOD

 
 
Author(s):  ALLAHVIRANLOO T.*, JAMSHIDI L.
 
* DEPARTMENT OF MATHEMATICS, SCIENCE AND RESEARCH BRANCH, ISLAMIC AZAD UNIVERSITY, TEHRAN, 14778, IRAN
 
Abstract: 
Adomian decomposition method has been applied to solve many functional equations so far. In this article, we have used this method to solve the fuzzy differential equation under generalized differentiability. We interpret a fuzzy differential equation by using the strongly generalized differentiability. Also one concrete application for ordinary fuzzy differential equation with fuzzy input data are given.
 
Keyword(s): ADOMIAN DECOMPOSITION METHOD, GENERALIZATIONS OF THE DIFFERENTIABILITY OF FUZZY DIFFERENTIAL EQUATIONS
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 81
 
Latest on Blog
Enter SID Blog